# SDR FDEA201706161682

- Difficulty date: June 16, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N801710
- Condition: Corroded
- Location: Bs 1060-1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE CORRODED BETWEEN BS 1060 - 1100, RBL 22.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-05, AND SRM 51-40-02.
